Colleen M Robles

Colleen M Robles
  • Associate Professor in the Department of Mathematics
  • Director of Graduate Studies in the Department of Mathematics
Internal office address: 187 Physics Building, 120 Science Drive, Durham, NC 27708
Office Hours: 

Research Areas and Keywords

Geometry: Differential & Algebraic
Differential Geometry, Geometric PDE, Hodge theory
Education & Training
  • Ph.D., University of British Columbia 2003

Selected Grants

Complex Geometric and Lie Theoretic Aspects of Hodge Theory awarded by National Science Foundation (Principal Investigator). 2016 to 2020

FRG: Collaborative Hodge Theory and Representation Theory awarded by Texas A&M University (Principal Investigator). 2015 to 2017

Hodge Theory and Representation Theory awarded by National Science Foundation (Principal Investigator). 2015 to 2016

Robles, C. “Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms.” Mathematische Annalen, vol. 371, no. 3–4, Aug. 2018, pp. 1229–53. Scopus, doi:10.1007/s00208-017-1594-3. Full Text

Kerr, M., and C. Robles. “Variations of Hodge structure and orbits in flag varieties.” Advances in Mathematics, vol. 315, July 2017, pp. 27–87. Scopus, doi:10.1016/j.aim.2017.05.013. Full Text

Kerr, M., and C. Robles. “Classification of smooth horizontal Schubert varieties.” European Journal of Mathematics, vol. 3, no. 2, June 2017, pp. 289–310. Scopus, doi:10.1007/s40879-017-0140-x. Full Text

Robles, C. “Degenerations of Hodge structure.” Proceedings of Symposia in Pure Mathematics, vol. 95, Jan. 2017, pp. 267–83. Scopus, doi:10.1090/pspum/095/01627. Full Text

Robles, C. “Classification of horizontal SL(2)s.” Compositio Mathematica, vol. 152, no. 5, May 2016, pp. 918–54. Scopus, doi:10.1112/S0010437X15007691. Full Text

Robles, C. “Characteristic cohomology of the infinitesimal period relation.” Asian Journal of Mathematics, vol. 20, no. 4, Jan. 2016, pp. 725–58. Scopus, doi:10.4310/AJM.2016.v20.n4.a7. Full Text

Robles, C. “Singular loci of cominuscule Schubert varieties.” Journal of Pure and Applied Algebra, vol. 218, no. 4, Apr. 2014, pp. 745–59. Scopus, doi:10.1016/j.jpaa.2013.08.014. Full Text

Griffths, P., et al. “Quotients of non-classical flag domains are not algebraic.” Algebraic Geometry, vol. 1, no. 1, Jan. 2014, pp. 1–13. Scopus, doi:10.14231/AG-2014-001. Full Text

Robles, C. “Schubert varieties as variations of Hodge structure.” Selecta Mathematica, New Series, vol. 20, no. 3, Jan. 2014, pp. 719–68. Scopus, doi:10.1007/s00029-014-0148-8. Full Text

Robles, C. Principal Hodge representations. American Mathematical Society, 2014, pp. 259–83. Crossref, doi:10.1090/conm/608/12183. Full Text


New Faculty: Associate Professor Colleen Robles

Colleen Robles received her PhD. from the University of British Columbia in 2003 under the supervision of David Bao (University of Houston) and Richard Froese. Following a post-doctoral position at the University of Rochester, she joined Texas A... read more »